RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 53, Number 3  


Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval
D. A. Abanina
477
On the asymptotic stability of solutions of nonlinear systems with delay
A. Yu. Aleksandrov, A. P. Zhabko
495
On solution of the Kostyuchenko problem
B. T. Bilalov
509
Pronormality of Hall subgroups in finite simple groups
E. P. Vdovin, D. O. Revin
527
On finite Alperin $2$-groups with elementary abelian second commutants
B. M. Veretennikov
543
On finite $X$-decomposable groups for $X=\{1,2,4\}$
X. Guo, J. Li, K. P. Shum
558
Jordan superalgebras of vector type and projective modules
V. N. Zhelyabin
566
Asymptotic expansion at infinity of the solution to the Cauchy problem for the Sobolev equation
B. A. Iskenderov, Dzh. Yu. Mamedov
580
Some properties of functions with nonzero order $n$ divided difference
E. G. Kir'yatskiĭ
597
Leibniz algebras graded by finite root systems of type $C_l$
D. Liu, N. Hu
613
On deformation of Riemannian metrics quadratic in the Ricci tensor
A. N. Plotnikova
627
An inverse problem for an equation of elliptic-hyperbolic type with a nonlocal boundary condition
K. B. Sabitov, N. V. Martem'yanova
633
On the local behavior of mappings with unbounded quasiconformality coefficient
E. A. Sevost'yanov
648
On recognition by spectrum of the simple groups $B_3(q)$, $C_3(q)$, and $D_4(q)$
A. M. Staroletov
663
New a priori estimates of solutions to anisotropic elliptic equations
Ar. S. Tersenov
672
On a universal $\Sigma$-function over a tree
A. N. Khisamiev
687
A boundedness criterion for Toeplitz operators in weighted Sobolev spaces of holomorphic functions on the polydisk
F. A. Shamoyan
691
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019